Prati
Ian Sloan
Ian Sloan
Professor of Mathematics, University of New South Wales (UNSW Australia)
Potvrđena adresa e-pošte na unsw.edu.au
Naslov
Citirano
Citirano
Godina
Lattice methods for multiple integration
IH Sloan, IH Sloan, S Joe
Oxford University Press, 1994
8881994
When are quasi-Monte Carlo algorithms efficient for high dimensional integrals?
IH Sloan, H Woźniakowski
Journal of Complexity 14 (1), 1-33, 1998
7311998
High-dimensional integration: the quasi-Monte Carlo way
J Dick, FY Kuo, IH Sloan
Acta Numerica 22, 133-288, 2013
6282013
Extremal systems of points and numerical integration on the sphere
IH Sloan, RS Womersley
Advances in Computational Mathematics 21 (1), 107-125, 2004
2642004
On integral equations of the first kind with logarithmic kernels
Y Yan, IH Sloan
The Journal of Integral Equations and Applications, 549-579, 1988
2441988
Quasi-Monte Carlo finite element methods for a class of elliptic partial differential equations with random coefficients
FY Kuo, C Schwab, IH Sloan
SIAM Journal on Numerical Analysis 50 (6), 3351-3374, 2012
2352012
A new collocation-type method for Hammerstein integral equations
S Kumar, IH Sloan
Mathematics of computation 48 (178), 585-593, 1987
2291987
Lifting the curse of dimensionality
FY Kuo, IH Sloan
Notices of the AMS 52 (11), 1320-1328, 2005
2172005
Nonsmooth data error estimates for approximations of an evolution equation with a positive-type memory term
C Lubich, I Sloan, V Thomée
Mathematics of computation 65 (213), 1-17, 1996
2081996
Superconvergence in finite element methods and meshes that are locally symmetric with respect to a point
AH Schatz, IH Sloan, LB Wahlbin
SIAM Journal on Numerical Analysis 33 (2), 505-521, 1996
1921996
Time discretization of an integro-differential equation of parabolic type
IH Sloan, V Thomée
SIAM Journal on Numerical Analysis 23 (5), 1052-1061, 1986
1871986
Quasi-Monte Carlo methods for elliptic PDEs with random coefficients and applications
IG Graham, FY Kuo, D Nuyens, R Scheichl, IH Sloan
Journal of Computational Physics 230 (10), 3668-3694, 2011
1862011
Constructing randomly shifted lattice rules in weighted Sobolev spaces
IH Sloan, FY Kuo, S Joe
SIAM Journal on Numerical Analysis 40 (5), 1650-1665, 2002
1632002
On decompositions of multivariate functions
F Kuo, I Sloan, G Wasilkowski, H Woźniakowski
Mathematics of computation 79 (270), 953-966, 2010
1602010
Component-by-component construction of good lattice rules
I Sloan, A Reztsov
Mathematics of Computation 71 (237), 263-273, 2002
1572002
Tractability of multivariate integration for weighted Korobov classes
IH Sloan, H Woźniakowski
Journal of Complexity 17 (4), 697-721, 2001
1562001
Lattice methods for multiple integration: theory, error analysis and examples
IH Sloan, PJ Kachoyan
SIAM Journal on numerical Analysis 24 (1), 116-128, 1987
1551987
Polynomial interpolation and hyperinterpolation over general regions
IH Sloan
Journal of Approximation Theory 83 (2), 238-254, 1995
1511995
Quasi-Monte Carlo finite element methods for elliptic PDEs with lognormal random coefficients
IG Graham, FY Kuo, JA Nichols, R Scheichl, C Schwab, IH Sloan
Numerische Mathematik 131 (2), 329-368, 2015
1502015
How good can polynomial interpolation on the sphere be?
RS Womersley, IH Sloan
Advances in Computational Mathematics 14 (3), 195-226, 2001
1492001
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20